# SDR DALA2022042102796

- Difficulty date: April 18, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 75,419 hours, 31,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 FWD EMERGENCY LIGHT POWER PACK INOP. CORRECTIVE ACTION: FWD EMERGENCY LIGHT POWER PACK WAS INSTALLED PER AMM 33-51-07. (8723385)
